English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93244/123616 (75%)
Visitors : 27861528      Online Users : 555
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/68193
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/68193

    Title: Solving Linear Programming Problems on the Parallel Virtual Machine Environment
    Authors: 陸行
    Contributors: 應數系
    Date: 2004
    Issue Date: 2014-08-05 17:33:41 (UTC+8)
    Abstract: This study developed a parallel algorithm to efficiently solve linear programming models. The proposed algorithm utilizes the Dantzig-Wolfe Decomposition Principle and can be easily implemented in a general distributed computing environment. The analytical performance of the well-known method; including the speedup upper bound and lower bound limits; was derived. Numerical experiments are also provided in order to verify the complexity of the proposed algorithm. The empirical results demonstrate that the speedup of this parallel algorithm approaches linearity; which means that it can take full advantage of the distributed computing power as the size of the problem increases.
    Relation: American Journal of Applied Sciences,1(2),90-94
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback